# SDR 9901793221

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, THE NR 1 EGT EXCEEDANCE OCCURRED AND ENGINE FLAMED OUT AT 2000 FEET.  FLIGHT CREW RESTARTED ENGINE AT 400 FEET AND PERFORMED AN UNEVENTFUL LANDING.  BORESCOPE, FUEL FILTER, MAG PLUG, AND VBV SYSTEM INSPECTIONS REVEALED NO DISCREPANCIES.  AIRCRAFT TO BE FERRIED TO MSP FOR ENGINE CHANGE.
